# SDR R61A201911231324

- Difficulty date: November 23, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 33,197 hours, 25,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND AFT WET AREA CORROSION ON FR 84 (BY SEAT TRACK RH) REMOVED CORROSION BY BLENDING PER SRM 51-10-03 ON AFT WET AREA ON FR 84 MAX MATERIAL LOSS .012 REMAINING .088 COMPLIED WITH ETD2019-170-157186
